# SDR RAIA00605050

- Difficulty date: May 22, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 18,786 hours, 21,265 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Contaminated
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5435-STL-RT MAIN GEAR ON MAIN ANNUNCIATOR SHOWS RED INTRANSIT LIGHT.  MAINTENANCE CLEANED THE RT UPLOCK SWITCHES.
